# SDR UPS02839262

- Difficulty date: August 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BATHTUB FITTING IS CRACKED AT STA 1160 AT LONG 34R.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3755841, AND SRM 53-2-0 FIG 2D.
